# SDR DALA1030883142

- Difficulty date: November 9, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 23,731 hours, 11,970 cycles
- Engine: Ge CFM56*
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NON-ROUTINE CHECK, THE EMERGENCY LIGHT SYS FAILED A EPSU LOAD TEST.  MX FOUND A LOOSE CONNECTOR AT AFT LT SLIDE.  RE-SEATED CONNECTOR AND FUNCTIONAL CHECK WAS NORMAL.  ACFT RETURNED TO SERVICE.
